# SDR AALA20180323001

- Difficulty date: March 21, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N70020
- Make and model: Airbus A319-115
- Aircraft serial: 6263
- Aircraft time: 10,543 hours, 4,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNI1247
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMED EMERGENCY POWER SUPPLY SYSTEM TEST, TEST FAILED.   REPLACED EMERGENCY POWER SUPPLY IAW MM 33-51-38.
